RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 51–57 (Mi de9854)  

Ordinary Differential Equations

Orbital normal forms of two-dimensional analytic systems with zero linear and nonzero quadratic parts

L. V. Detchenya, A. P. Sadovskii

Yanka Kupala State University of Grodno

Full text: PDF file (794 kB)

English version:
Differential Equations, 1999, 35:1, 50–56

Bibliographic databases:
UDC: 517.925
Received: 19.06.1998

Citation: L. V. Detchenya, A. P. Sadovskii, “Orbital normal forms of two-dimensional analytic systems with zero linear and nonzero quadratic parts”, Differ. Uravn., 35:1 (1999), 51–57; Differ. Equ., 35:1 (1999), 50–56

Citation in format AMSBIB
\Bibitem{DetSad99}
\by L.~V.~Detchenya, A.~P.~Sadovskii
\paper Orbital normal forms of two-dimensional analytic systems with zero linear and nonzero quadratic parts
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 51--57
\mathnet{http://mi.mathnet.ru/de9854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723202}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 50--56


Linking options:
  • http://mi.mathnet.ru/eng/de9854
  • http://mi.mathnet.ru/eng/de/v35/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019